Alert archive / Texas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 55, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Mar 27, 2005, 1:12 AM CST for Jackson County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2005, 1:12 AM CST (07:12 UTC)
- Expired
- Mar 27, 2005, 2:00 AM CST
- In force
- 48 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Counties, with a storm outline in the text
County Jackson County, TX
The radar
The Houston radar (KHGX), 156 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 10:50 PM CST, 2 hours 22 minutes earlier.
Area forecast discussion, Mar 26, 10:50 PM CST, 2 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1050 PM CST SAT MAR 26 2005 .LATE EVENING UPDATE... SYNOPTIC SCALE LIFT BEING PRODUCED BY APPROACHING UPPER LOW HAS RESULTED IN ELEVATED SCATTERED SHOWERS JUST SW OF CWFA. WE SHALL ADJUST REST OF 1ST PERIOD POPS HIGHER CALLING FOR 50 PERCENT NORTH...40 PERCENT CENTRAL AND 30 PERCENT SOUTH (INCLUDING MARINE). OTHERWISE...REST OF FORECAST PACKAGE ON TRACK. 37/42 && .HGX WATCHES/WARNINGS/ADVISORIES... .TX...NONE. .GM... SMALL CRAFT ADVISORY IN EFFECT FOR 0-60 NM COASTAL WATERS. SMALL CRAFT SHOULD EXERCISE CAUTION FOR BAYS. &&
Hazardous weather outlook, Mar 26, 7:42 PM CST, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 742 PM CST SAT MAR 26 2005 GMZ330-335-TXZ163-164-176>179-195>200-210>214-226-227-235>238-271300- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-GALVESTON- GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER- WASHINGTON-WHARTON- 742 PM CST SAT MAR 26 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST TEXAS. .DAY ONE...REST OF TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT.... SPOTTER ACTIVATION IN NOT ANTICIPATED.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 1:21 AM CST | Severe Thunderstorm Warning | HGX | Wharton | 46 min |
| Mar 27, 1:24 AM CST | Severe Thunderstorm Warning | HGX | Fort Bend | 51 min |
| Mar 27, 1:34 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Harris | 45 min |
| Mar 27, 2:32 AM CST | Special Marine Warning | HGX | 58 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.